MAUDE Adverse Event Report: ICAD, INCORPORATED POWERLOOK AMP WITH SECONDLOOK DIGITAL GE

ICAD, INCORPORATED POWERLOOK AMP WITH SECONDLOOK DIGITAL GE
Model Number V7.2
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The oem field service engineer returned to customer site and installed the cad license and the system is working properly.
 
Event or Problem Description
A customer site indicated that no cad markings were reported from the cad after processing patient images.The oem mammography field service engineer (fse) did not apply the cad license after installing the cad software.This resulted in the site not having cad marks on cases for some time.No patient injury or adverse event was associated with this incident.

Brand Name
POWERLOOK AMP WITH SECONDLOOK DIGITAL GE
Common Device Name
SECONDLOOK DIGITAL
Manufacturer (Section D)
ICAD, INCORPORATED
98 spit brook road, suite 100
nashua NH 03062
MDR Report Key7183668
Report Number1225671-2018-00001
Device Sequence Number16518248
Product Code MYN
UDI-Device Identifier00858012005014
UDI-Public858012005014
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Radiologic Technologist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberV7.2
Device Catalogue NumberDSC010-01-US
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1